Rules

Home » Rules

General terms & conditions

General terms & conditions regarding e.g. refunds etc are available HERE >> 

Rules

Sandsjöbacka Trail is not primarily a competition – the purpose of the race is to allow more people to experience the natural way of travel it means to be running in nature in general and on the winter trails of Sandsjöbacka in particular. But for many runners there is also happiness in running fast – and even though the purpose of the race is non-competetive, there is joy to be found in measuring ones performance in terms of speed, time and position; hence we also have timing and results.

By signing up to Sandsjöbacka Trail you accept the terms stated under RulesThe rules below shall be followed by everyone, they are there to make sure that no one is tempted to compromise with safety issues.

Claims & refunds

We highly recommend that you have an insurance that covers any possible damage on your behalf. The registration fee is non-refundable, however, change of names are possible until January 1st, 2017 at a charge of SEK 200. If you have the insurance Startklar or Startklar Plus and need to cancel due to illness, injury or accident that can be validated will be repaid by the insurer. A one year subscription is SEK 155 for Startklar and SEK 275 for Startklar Plus. Read more about Startklar at startklar.nu or read the complete terms and buy Startklar at the insurance company FOLKSAM HERE >>. Also refer to our page insurance.

Safety

  • You participate at your own risk
  • Be careful at the road crossings that exist along the course, ordinary traffic rules apply. Use clothes well visible in traffic
  • It is obvious and mandatory to help fellow runners with serious problems.
  • Always contact us if you need to abandon the race or leave the course. Phone numbers are printed on the map. Failure to notify us that you abandon race, leading to a false alarm search-and-rescue operation will be billed.
  • Phone number to organization is printed on bib and map.

Littering:

Littering in all forms is strictly forbidden – conscious littering will mean immediate disqualification and eternal shame.

Equipment:

Equipment listed below shall be carried by each runner along the entire race (random checks will be performed). Listed amount of fluid should be brought from the start, container for the listed amount of fluid should be avalable from start to finish.

  • Lost timing chip is billed the participant with 100 SEK
  • Irreversibly lost GPS-module is billed the participant with 1300 SEK (it is by its nature hard to misplace permanently)

Mandatory equipment, 82 km:

  • Map (supplied in starter pack)
  • Fluid for 30 km (min 0,2 l)
  • Energy (min 250 kCal)
  • Extra underwear shirt or similar
  • Extra shell jacket or safety blanket
  • Compression bandage
  • Whistle
  • Mobile phone
  • Head lamp (Dawn breaks at around 8 am, meaning that 2 ½ hours of light is required in the morning. The sun sets around 4 pm, darkness sets in around 4:30-5 pm depending on weather.)

Mandatory equipment, 44 km:

  • Map (supplied in starter pack)
  • Fluid for 15-20 km (min 0,15 l)
  • Energy (min 200 kCal)
  • Extra underwear shirt or similar
  • Extra shell jacket or safety blanket
  • Compression bandage
  • Whistle
  • Mobile phone
  • Head lamp (A small LED-light is sufficient, dawn breaks at the same time as the single track parts of the course begins)

Mandatory equipment, 30 km:

  • Map (supplied in starter pack)
  • Fluid for 15-20 km (min 0,15 l)
  • Energy (min 200 kCal)
  • Extra underwear shirt or similar
  • Extra shell jacket or safety blanket
  • Compression bandage
  • Whistle
  • Mobile phone

Mandatory equipment, 25 km:

  • Map (supplied in starter pack)
  • Fluid for 10-25 km (min 0,10 l)
  • Energy (min 150 kCal)
  • Extra underwear shirt or similar
  • Extra shell jacket or safety blanket
  • Compression bandage
  • Whistle
  • Mobile phone
  • Head lamp

Mandatory equipment, 22 km:

  • Map (supplied in starter pack)
  • Extra underwear shirt, dry sweater, safety blanket or similar (some means of keeping you warm in the event of an accident)
  • Compression bandage
  • Mobile phone

Cut-off times, Friday (25 km):

  • Aid station at Sisjön (15 km) closes at 20:00 (Max time 2 hours)
  • Finish closes at 22:00 (Max time 4 hours)

Cut-off times, Saturday (30/44 km):

  • Aid station at Kyrkobyn (-/11 km) closes at 9:00 (Max time 2 hours)
  • Aid station at at Spårhagavägen (8/22 km) closes at 13:00 (Max time 2/6 hours)
  • Aid station at Sisjön (19/33 km) closes at 15:00 (Max time 4/8 hours)
  • Finish closes at 17:00 (Max time 6/10 hours)

Cut-off times, Sunday (22/82 km):

  • Aid station at iglakärr (-/25 km) closes at 11:00 (Max time 5 hours)
  • Aid station at Lindome (-/40 km) closes at 13:00 (Max time 7 hours)
  • Aid station at Kyrkobyn (-/50 km) closes at 15:00 (Max time 9 hours)
  • Aid station at Spårhagavägen (-/60 km) closes at 17:00 (Max time 11 hours)
  • Aid station at Sisjön (11/72 km) closes at 19:00 (Max time 9/13 hours)
  • Finish closes at 22:00 (Max time 12/16 hours)

Comments & Responses